Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 11

All articles in this issue are freely accessible.

Polynomial identities in nil-algebras
Elena V. Aladova and Alexei N. Krasilnikov.
Trans. Amer. Math. Soc. 361 (2009), 5629-5646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529907
Transverse LS category for Riemannian foliations
Steven Hurder and Dirk Töben.
Trans. Amer. Math. Soc. 361 (2009), 5647-5680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529908
Local well-posedness for the modified KdV equation in almost critical $̂H^{r}_{s}$-spaces
Axel Grünrock and Luis Vega.
Trans. Amer. Math. Soc. 361 (2009), 5681-5694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529909
Antidiamond principles and topological applications
Todd Eisworth and Peter Nyikos.
Trans. Amer. Math. Soc. 361 (2009), 5695-5719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529910
Fundamental solutions and two properties of elliptic maximal and minimal operators
Patricio L. Felmer and Alexander Quaas.
Trans. Amer. Math. Soc. 361 (2009), 5721-5736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529911
Holomorphic quadratic differentials and the Bernstein problem in Heisenberg space
Isabel Fernández and Pablo Mira.
Trans. Amer. Math. Soc. 361 (2009), 5737-5752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529912
Poisson structures on affine spaces and flag varieties. II
K. R. Goodearl and M. Yakimov.
Trans. Amer. Math. Soc. 361 (2009), 5753-5780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529913
Stringy product on twisted orbifold K-theory for abelian quotients
Edward Becerra and Bernardo Uribe.
Trans. Amer. Math. Soc. 361 (2009), 5781-5803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529914
The atomic model theorem and type omitting
Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman.
Trans. Amer. Math. Soc. 361 (2009), 5805-5837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529915
On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow
Yanir A. Rubinstein.
Trans. Amer. Math. Soc. 361 (2009), 5839-5850
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2529916
Denjoy constructions for fibered homeomorphisms of the torus
F. Béguin, S. Crovisier, Tobias Jäger and F. Le Roux.
Trans. Amer. Math. Soc. 361 (2009), 5851-5883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529917
Surface branched covers and geometric 2-orbifolds
Maria Antonietta Pascali and Carlo Petronio.
Trans. Amer. Math. Soc. 361 (2009), 5885-5920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529918
GK-dimension of birationally commutative surfaces
D. Rogalski.
Trans. Amer. Math. Soc. 361 (2009), 5921-5945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529919
The kernel average for two convex functions and its application to the extension and representation of monotone operators
Heinz H. Bauschke and Xianfu Wang.
Trans. Amer. Math. Soc. 361 (2009), 5947-5965
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529920
König chains for submultiplicative functions and infinite products of operators
Jacek Jachymski.
Trans. Amer. Math. Soc. 361 (2009), 5967-5981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529921
On the long time behavior of second order differential equations with asymptotically small dissipation
Alexandre Cabot, Hans Engler and Sébastien Gadat.
Trans. Amer. Math. Soc. 361 (2009), 5983-6017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529922
Optimal transportation under nonholonomic constraints
Andrei Agrachev and Paul Lee.
Trans. Amer. Math. Soc. 361 (2009), 6019-6047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529923
Boundedness of Fourier Integral Operators on $\mathcal{F}L^{p}$ spaces
Elena Cordero, Fabio Nicola and Luigi Rodino.
Trans. Amer. Math. Soc. 361 (2009), 6049-6071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529924
Simplicial matrix-tree theorems
Art M. Duval, Caroline J. Klivans and Jeremy L. Martin.
Trans. Amer. Math. Soc. 361 (2009), 6073-6114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529925
Rational approximations for values of derivatives of the Gamma function
Tanguy Rivoal.
Trans. Amer. Math. Soc. 361 (2009), 6115-6149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529926
The Lefschetz property for barycentric subdivisions of shellable complexes
Martina Kubitzke and Eran Nevo.
Trans. Amer. Math. Soc. 361 (2009), 6151-6163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529927
Fluctuations of the front in a one dimensional model of $X+Y→2X$
Francis Comets, Jeremy Quastel and Alejandro F. Ramírez.
Trans. Amer. Math. Soc. 361 (2009), 6165-6189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529928